# SDR 99T64R533EWA

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Rt Wing
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK.  RT WING L/E ABOVE NR PYLON.  ONE  LOOSE FASTENER WITH SKIN WASHER, ONE FASTENER MISSING.  (EO). TIGHTENED THE LOOSE FASTENER.  INSTALLED NAS1670L4 JO-BOLT IN OPEN HOLE.  IT IS ACCEPTABLE TO RETURN TO SERVICE PER EO 99-174 WITH APPROVED 8110-3 DATED 11-12-99.    REF:  EMERY WORLDWIDE A/L.  RRXA.  (X)
